# SDR MALA050416

- Difficulty date: May 12, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- Aircraft time: 32,411 hours, 27,933 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: D49412001
- Part serial: 116118
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR TRANSIT LIGHT ON AND OFF AFTER TAKEOFF.  DIVERTED TO RHI.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LANDING GEAR CONTROL UNIT IAW SAAB AMM 31-31-05.  OPS CHECK GOOD PN ON/OFF D494-12-001, SN ON 113/1-85, SN OFF 116/11-8.
